The Cauchy problem for systems of linear partial differential equations with variable coefficients
Differencialʹnye uravneniâ, Tome 2 (1966) no. 11, pp. 1520-1530
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1966_2_11_a11,
author = {V. A. Sochneva},
title = {The {Cauchy} problem for systems of linear partial differential equations with variable coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1520--1530},
year = {1966},
volume = {2},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1966_2_11_a11/}
}
TY - JOUR AU - V. A. Sochneva TI - The Cauchy problem for systems of linear partial differential equations with variable coefficients JO - Differencialʹnye uravneniâ PY - 1966 SP - 1520 EP - 1530 VL - 2 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1966_2_11_a11/ LA - ru ID - DE_1966_2_11_a11 ER -
V. A. Sochneva. The Cauchy problem for systems of linear partial differential equations with variable coefficients. Differencialʹnye uravneniâ, Tome 2 (1966) no. 11, pp. 1520-1530. http://geodesic.mathdoc.fr/item/DE_1966_2_11_a11/